# SDR AALA202510213980

- Difficulty date: July 9, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,772 hours, 40,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112752202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FRAME 16 RH FROM THE THIRD FASTENER HOLE 6 FROM UPPER TO LOWER) OF AFT ROW AND 7 DOORSTOP FITTING LEVEL AT FWD GALLEY AREA L= 0.098IN. MAINTENANCE PERFORMED TIME LIMITED REPAIR (PARTIAL FRAME REPLACEMENT) ON FR16 RH IAW EA# 366586
